Volume 15, Number 2 (2016) | JIRSS 2016, 15(2): 63-71 | Back to browse issues page



DOI: 10.18869/acadpub.jirss.15.2.63

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hamedani G. A Few Characterizations of the Univariate Continuous Distributions. JIRSS. 2016; 15 (2) :63-71
URL: http://jirss.irstat.ir/article-1-379-en.html

Department of Mathematics, Statistics and Computer Science Marquette University, Milwaukee, WI 53201-1881, USA
Abstract:   (1201 Views)

Various characterizations of distributions, in their generality, are presented in terms of the conditional expectations. Some special  examples are given as well.

Full-Text [PDF 53 kb]   (221 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2016/08/31 | Accepted: 2016/08/31 | Published: 2016/08/31

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb